Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Pain and yellow fluid discharge while passing urine post unsafe sex, diagnosed as STD, symptoms started after stopping antibiotics. Help?

i am having pain when i pass urine and has a yello fluid coming out, i had unsafe sex. when i had consulted a doc he said it is std and had given antibiotics call althrocin for 10days, for ten days it was perfectly al right but when i stopped medicine it satrted again. am nervous and can u help me with it?? is it curable?
Asked On : Wed, 10 Oct 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Jul 2012
Hi there.

If you have pain & yellowish discharge, then you may be looking at a gonococcal infection.

How long after sex did this discharge spring up as the other symptoms?

Is the other party experiencing similar discomfort & can he/she be traced?

If the discharge recurred after initial improvement, perhaps it was either incompletely treated or the organism is 'resistnat' to the antibiotic used

Do change the antibiotic used & preferably use a combination to attack all said organisms.

Before starting same, do a urine routine & preferably a gram stained preparation of the discharge.

Drink lots of water to help flush out the infection.

Yes all this should help & you should soon be OK
DO Practice SAFE SEX in the future always & use protection . Cheers & GOod luck!

Dr Praveen Rodrigues MD
Answered: Wed, 10 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor